# SDR DALA2016060404345

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,910 hours, 53,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENERS AT UPPER FUSELAGE BETWEEN LONGERONS 4 AND 3 LT BS 276.  LIGHTNING STRIKE ON FUSELAGE SKIN ON BS Y=276 BETWEEN LONGERONS 4-3 LT WAS REPAIRED BY PLUG IAW SRM 53-04-1, PAR 3C, 2, A, 1, A.
